Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Plane waves in linear viscoelastic materials


Authors: M. A. Hayes and R. S. Rivlin
Journal: Quart. Appl. Math. 32 (1974), 113-121
DOI: https://doi.org/10.1090/qam/99687
MathSciNet review: QAM99687
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Article copyright: © Copyright 1974 American Mathematical Society